The Piltz divisor problem in number fields: An improved lower bound by Soundararajan's method

Volume 117 / 2005

K. Girstmair, M. Kühleitner, W. Müller, W. G. Nowak Acta Arithmetica 117 (2005), 187-206 MSC: 11N37, 11P21, 11R45. DOI: 10.4064/aa117-2-6

Authors

  • K. GirstmairKurt Girstmair
    Institut für Mathematik
    Universität Innsbruck
    Technikerstraße 25
    6020 Innsbruck, Austria
    e-mail
  • M. KühleitnerManfred Kühleitner & Werner Georg Nowak
    Institut für Mathematik
    Department für Integrative Biologie
    Universität für Bodenkultur Wien
    Gregor Mendel-Straße 33
    1180 Wien, Austria
    e-mail
  • W. MüllerWolfgang Müller
    Institut für Statistik
    Technische Universität Graz
    8010 Graz, Austria
    e-mail
  • W. G. NowakManfred Kühleitner & Werner Georg Nowak
    Institut für Mathematik
    Department für Integrative Biologie
    Universität für Bodenkultur Wien
    Gregor Mendel-Straße 33
    1180 Wien, Austria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image